# SDR DL76L060362

- Difficulty date: May 8, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 42,872 hours, 6,588 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Arm
- Condition: Broken
- Location: Hpsov
- Component: Hpsov
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE ON TAKEOFF ROLL EICAS CAUTION LT ENG HPSOV ILLUMINATED.  REPLACED THE LT HPSOV DUE LOCK OUT ARM BROKEN.  CHECK PERFORMED OPS CHECK NML.
